# SDR 58501

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 17,373 hours, 23,966 cycles
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Condition: Dirty
- Location: Low Pitch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL IN TAMPA FLORIDA ON FLIGHT 5536, THE LT ENGINE POWER LEVER FULL FORWARD WOULD ONLY GO TO 2000 LBS OF TORQUE AND 1500 PROP RPM.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE CLEANED AND LUBED THE LOW PITCH SOLENOID.  NO PARTS WERE USED.
